# SDR DALA2024110810725

- Difficulty date: November 6, 2024
- Submitted: November 8, 2024
- Operation: Air carrier
- Aircraft: N335NW
- Make and model: Airbus A320-212
- Aircraft serial: 340
- Aircraft time: 88,154 hours, 40,370 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: None
- Condition: None
- Location: None
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SHIP 3235 DISC: REF NR #001 INSPECT LH WING REAR SPAR NEAR FLAP TRACK #4 ATTACH POINT AND SUPPORT FITTINGS AROUND RIB 19. C/A: SUMMARY SEE NR FOR ADDITIONAL INFORMATION 003-0001:0514-2000/020 00023 COMPLIED WITH PRI 618875-14 REVISION 0,1,2 AND ER/A 618875-14 REVISION ORIGINAL. (LP: 0647619)
